×

zbMATH — the first resource for mathematics

Semi-continuity and weak-continuity. (English) Zbl 0483.54006

MSC:
54C08 Weak and generalized continuity
54C10 Special maps on topological spaces (open, closed, perfect, etc.)
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] D. R. Anderson, J. A. Jensen: Semi-continuity on topological spaces. Atti Accad. Naz. Lincei Rend. CI. Sci. Fis. Mat. Natur. (8) 42 (1967), 782-783. · Zbl 0153.24202
[2] N. Biswas: On some mappings in topological spaces. Bull. Calcutta Math. Soc. 61 (1969), 127-135. · Zbl 0215.51605
[3] S. Gene Crossley, S. K. Hildebrand: Semi-closure. Texas J. Sci. 22 (1971), 99-112.
[4] S. Gene Crossley, S. K. Hildebrand: Semi-closed sets and semi-continuity in topological spaces. Texas J. Sci. 22 (1971), 123-126.
[5] S. Gene Crossley, S. K. Hildebrand: Semi-topological properties. Fund. Math. 74 (1972), 233-254. · Zbl 0206.51501
[6] K. R. Gentry, H. B. Hoyle III: Somewhat continuous functions. Czech. Math. J. 21 (96) (1971), 5-12. · Zbl 0222.54010
[7] T. Husain: Almost continuous mappings. Prace Mat. 10 (1966), 1-7. · Zbl 0138.17601
[8] N. Levine: A decomposition of continuity in topological spaces. Amer. Math. Monthly 68 (1961), 44-46. · Zbl 0100.18601
[9] N. Levine: Semi-open sets and semi-continuity in topological spaces. Amer. Math. Monthly 70 (1963), 36-41. · Zbl 0113.16304
[10] A. Neubrunnová: On certain generalizations of the notion of continuity. Mat. Časopis 23 (1973), 374-380.
[11] T. Neubrunn: On semihomeomorphisms and related mappings. Acta Fac. Rerum Natur. Univ. Comenian. Math. 33 (1977), 133-137. · Zbl 0398.54004
[12] T. Noiri: Remarks on semi-open mappings. Bull. Calcutta Math. Soc. 65 (1973), 197-201. · Zbl 0319.54012
[13] T. Noiri: On semi-continuous mappings. Atti Accad. Nat. Lincei Rend. CI. Sci. Fis. Mat. Natur. (8) 54 (1973), 210-214. · Zbl 0275.54010
[14] T. Noiri: On semi-\(T_2\) spaces. Ann. Soc. Sci. Bruxelles 90 (1976), 215-220. · Zbl 0318.54015
[15] Z. Piotrowski: On semi-homeomorphisms. Boll. Un. Mat. Ital. (5) 16-A (1979), 501-509. · Zbl 0424.54002
[16] A. Prakash, P. Srivastava: Somewhat continuity and some other generalisations of continuity. Math. Slovaca 27 (1977), 243-248. · Zbl 0389.54008
[17] D. A. Rose: Weak continuity and almost continuity. · Zbl 0552.54007
[18] M. K. Singal, A. R. Singal: Almost-continuous mappings. Yokohama Math. J. 16 (1968), 63-73. · Zbl 0191.20802
[19] T. Thompson: S-closed spaces. Proc. Amer. Math. Soc. 60 (1976), 335-338. · Zbl 0339.54020
[20] A. Wilansky: Topics in Functional Analysis. Lecture Notes in Math., Vol. 45, Springer-Verlag, Berlin, 1967. · Zbl 0156.36103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.